# SDR SWAA2022021500436

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR PANEL 140CF IS CORRODED AROUND FASTENER HOLES / FABRICATED NEW ACB PANEL 140CF USING 2024T3 .071 LOT# 1348622-1 AND TREATED IAW BOEING DWG# 453A12610 AND AMM 25-52-01-201-801 OK TO PRIME 56333C 29JUN18 INSP 86 29JUN18 APPLIED PRIMER PER AMM # 51-21-72-370-804. 57609U 12JUL18
